Extending Semiring Homomorphisms to Ring Homomorphisms
Commun. Korean Math. Soc. 1998 Vol. 13, No. 2, 243-249
Sang Han Lee
Okchon College
Abstract : In this paper, we introduce a congruence relation on a semiring and a quotient semiring, and prove some homomorphism theorems.
Keywords : semiring, halfring, congruence relation
MSC numbers : Primary 16Y60
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd